# SDR ASAA2016031415908

- Difficulty date: March 14, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 7,211 hours, 2,348 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005604
- Part serial: 21940E
- Condition: Failed
- Location: Window Heat
- Part time: 7,196 hours, 2,341 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, RIGHT SIDE WINDOW OVERHEAT ILLUMINATED.  ACCOMPLISHED QRH, BUT OVERHEAT LIGHT ILLUMINATES IF WINDOW IS POWERED, SWITCH ON.  ACFT GROUNDED. DUPLICATED DISCREPANCY.  RESISTANCE OF R2 WINDOW TEMP SENSOR WAS NORMAL, REF AMM 30-41-21. REPLACED WHCU FOR R2, REF AMM 30-41-11.  OPS NORMAL IAW SAME.
